# SDR USAA2009052991349

- Difficulty date: May 29, 2009
- Submitted: May 29, 2009
- Operation: Air carrier
- Aircraft: N409US
- Make and model: Boeing 737401
- Aircraft serial: 23879
- Aircraft time: 57,467 hours, 38,998 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Hinge Pin
- Condition: Corroded
- Location: Stabilizer
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C5 - MAJOR REPAIR - NR 03-0555-8-0074/001 - CORROSION ON LEFT HAND HORIZONTAL INNER HINGE PIN NEAR TAPERED END. REPLACED INNER & OUTER HINGE PIN IAW US AIRWAYS TASK CARD 03-0555-8-0074.
